| Catalog Number |
ENC403000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the field, during an emergency vascular stent placement, after approached with an unspecified microcatheter to the target lesion, an enterprise2 4mmx30mm no tip intracranial stent (enc403000, 6979043) was inserted into the microcatheter (mc).During insertion, resistance was felt at the hub of the microcatheter.The whole system was pulled from the patient¿s body and confirmed there was a resistance.Replaced with another new enterprise2, which could be inserted into the microcatheter and implanted at the lesion.The procedure was successfully completed.The devices were used according to the instructions for use (ifu).A continuous flush was done.No additional information is available.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The device was discarded; therefore, no further investigation can be performed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) do contain the following recommendations: ¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.¿ if resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this med watch report: b4, b5, g3, g6, h2, h11 and concomitant products.Section b5: additional event information received on 17-dec-2024 indicated that they did not torque the device.There was no evidence of physical material within the device.A prowler select plus microcatheter (unknown product code/lot) was used.There was a little resistant, but excessive force was not applied.The procedure was slightly delayed because of the event (for replacement of the stent), but not big impact on the procedure or clinically significant.Additional event information received on 07-jan-2025 confirmed that the reported resistance did not require removal of the prowler select and subsequent loss of cerebral target position.Only the enterprise was replaced due to the resistance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.